# SDR YENA2022041300370

- Difficulty date: April 12, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N2060J
- Make and model: Airbus A321-271N
- Aircraft serial: 09398
- Aircraft time: 3,715 hours, 1,117 cycles
- System (JASC): 3140 · Central Computers
- Part: Eicas
- Condition: Warning Light
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2348, LAS-JFK. 'SEVERE TURB ENCOUNTERED AT FL330. 5-10 IN DURATION. ATTITUDE +500 AIRSPEED +30 KTS. AIRCRAFT ENTERED RED AMBER POLE ON SPEED TAPE; PERFORMED DVDR DOWNLOAD ALL PARAMETER NORMAL AND WITHIN LIMITS. PERFORMED INSPECTION AFTER IN-FLIGHT EXCESSIVE LOAD FACTOR DUE TO TURBULENCE IAW AMM 05-51-17. NO DEFECTS WERE FOUND. A/C OK FOR SERVICE.'
